RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1973, Volume 28, Issue 5(173), Pages 237–238 (Mi umn4962)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Representations of the Weyl group in the space of vectors of zero weight

E. A. Gutkin


Full text: PDF file (167 kB)
References: PDF file   HTML file

Bibliographic databases:

Received: 03.11.1972

Citation: E. A. Gutkin, “Representations of the Weyl group in the space of vectors of zero weight”, Uspekhi Mat. Nauk, 28:5(173) (1973), 237–238

Citation in format AMSBIB
\Bibitem{Gut73}
\by E.~A.~Gutkin
\paper Representations of the Weyl group in the space of vectors of zero weight
\jour Uspekhi Mat. Nauk
\yr 1973
\vol 28
\issue 5(173)
\pages 237--238
\mathnet{http://mi.mathnet.ru/umn4962}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=409671}
\zmath{https://zbmath.org/?q=an:0288.20013}


Linking options:
  • http://mi.mathnet.ru/eng/umn4962
  • http://mi.mathnet.ru/eng/umn/v28/i5/p237

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:209
    Full text:102
    References:17
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019